I am almost one week into my treatment. I was so nervous beforehand but now am feeling much more relaxed about the process. I have had a picc line inserted through a vein into my upper arm and wear a chemo bottle around my neck. The site of the tube entry is still very tender but each day sees improvement. I'm still getting tangled up with tubes and sleeves and buttons when I change clothes....does any one have some handy hints for this and also showering...which seems to take forever! I'm also going to hospital Monday to Friday for radiotherapy. Already some faces are becoming familiar. My wonderful family and dear friends are coming to the rescue with lifts to and fro. I take a bright pink cushion with me to kneel on when I climb onto the treatment bed....it's so hard on bony old knees. Yay ! Last treatment for the week and the weekend beckons.
2 Comments
Contributor
Hi I dont know if this wil help but I used to have a slightly larger than I needed tubi grip which I placed around the PICC site and I wore my chemo there. I just then stole my husbands shirts to wear when I went out. This will no help some people as I ma very tall so have long arms but it may help with the tangle when showering or bathing. When I showered i used to wrap it up in cling wrap which meant it was a little easier it just get on with washing rather than worrying about it getting wet. Hope this helps
0 Kudos
Contributor
Hi Jay may I had 30 radiotherapy sessions and found great relief using aloe vera gel, kept in the fridge for extra coolness. It took away the burning heat immediately and left my skin soft and smooth without blistering. Good blessings and warm hugs, Pamela 🙂
0 Kudos
Post new blog
Talk to a health professional
Cancer Council support and information 13 11 20Mon - Fri 9am - 5pm
Cancer Information and Support

Online resources and support

Access information about support services, online resources and a range of other materials.

Caring for someone with cancer?

Find out what resources and support services are available to assist you.